# SDR SWAA2022012655730

- Difficulty date: December 23, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE FWD CORNER; CRACKED. DOT#208-76 ; / [01] RECEIVED SCUFF PLATE 146A8341-7 REPAIRED BY JL WELDING; WORK ORDER # 16188 AND PO # 413250; [02] REFER TO FAULT TTG8Q003BMYY FOR INSTALLATION OF SCUFF PLATE; [03] VERIFIED STEPS 1 AND 2
